# SDR DALA2022120207718

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,124 hours, 11,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND R1 EPATH LIGHTS CROSSED.WHITE AT DOOR RED AFT OF WHITE.   CORRECTED CONFIG PER A330 AMM 33-51.
